# SDR USAA2009091492525

- Difficulty date: August 21, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479574
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON WEB BETWEEN BS 767 TO BS 787, RBL 21.8 IN AFT CARGO COMPARTMENT.  REPLACED WEB BETWEEN BS 767 TO BS 787, RBL 21.8 IN AFT CARGO COMPARTMENT IAW B737 SRM 51-10-02 & 51-40-02.
